Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


nausea, weak & slurring when talk
Mar 23, 2002

Today my friend had to leave work again b/c she was throwing up. When I spoke to her she sounded like her words were slurring. She stopped her "aids" medicine in Jan. but still is taking meds to prevent other illnesses. (she has decided to choose quality not quantity of life) Anyway, I was hoping someone could help explain why she might be slurring.

Response from Dr. Henry

Slurring words could be due to the effect of the HIV virus on the brain (AIDS Dementia), to neurological damage from an AIDS related complication such as toxoplasmosis, to stroke like effects of medications or other diseases, or to side effects of other medications or chemicals (such as alcohol or other substances that can be abused). The list is long but that is a worrisome observation. It would be recommended that she be seen by her doctor or other medical professional. KH



Previous
yeast infection and HIV
Next
Pls help...CBC results for HIV ers.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement